Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 348, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 22, 2015, 6:41 PM CDT for Ashley County, Chicot County, Arkansas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2015, 6:41 PM CDT (23:41 UTC)
- Expired
- Aug 22, 2015, 7:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ashley County, AR, Chicot County, AR
The radar
The Little Rock radar (KLZK), 178 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
307
WUUS54 KJAN 222341
SVRJAN
ARC003-017-230045-
/O.NEW.KJAN.SV.W.0348.150822T2341Z-150823T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
641 PM CDT SAT AUG 22 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
NORTHEASTERN ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 745 PM CDT
* AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTROSE...
OR 13 MILES SOUTHWEST OF DERMOTT...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LAKE VILLAGE AND MCMILLAN CORNER AROUND 720 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3339 9146 3356 9145 3356 9135 3352 9135
3353 9133 3352 9132 3352 9125 3356 9124
3348 9120 3345 9123 3344 9123 3344 9118
3342 9117 3342 9120 3339 9119 3338 9115
3334 9114 3324 9157 3339 9165
TIME...MOT...LOC 2341Z 248DEG 17KT 3335 9153
HAIL...1.00IN
WIND...60MPH
$$
221 follow-up statement
577
WWUS54 KJAN 230004
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
704 PM CDT SAT AUG 22 2015
ARC003-230012-
/O.CAN.KJAN.SV.W.0348.000000T0000Z-150823T0045Z/
ASHLEY AR-
704 PM CDT SAT AUG 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ASHLEY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3356 9145 3356 9135 3352 9135 3353 9133
3352 9132 3352 9125 3356 9124 3348 9120
3345 9123 3344 9123 3344 9118 3342 9117
3342 9120 3339 9146
TIME...MOT...LOC 0002Z 218DEG 20KT 3346 9146
$$
ARC017-230045-
/O.CON.KJAN.SV.W.0348.000000T0000Z-150823T0045Z/
CHICOT AR-
704 PM CDT SAT AUG 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN CHICOT COUNTY...
AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DERMOTT...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
DERMOTT AROUND 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3356 9145 3356 9135 3352 9135 3353 9133
3352 9132 3352 9125 3356 9124 3348 9120
3345 9123 3344 9123 3344 9118 3342 9117
3342 9120 3339 9146
TIME...MOT...LOC 0002Z 218DEG 20KT 3346 9146
HAIL...1.00IN
WIND...60MPH
$$
22What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 4:07 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Aug 22, 4:07 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 407 PM CDT SAT AUG 22 2015 .DISCUSSION... TONIGHT THROUGH MONDAY NIGHT... PER REASONS STATED IN THE MORNING UPDATE...CONVECTION HAS BEEN SLOW TO DEVELOP OVER MUCH OF THE FORECAST AREA WITH BETTER FORCING ASSOCIATED WITH THE SHORTWAVE TROUGH CROSSING THE ARKLATEX REGION AND SEA BREEZE ENHANCED COASTAL CONVECTION TO THE SOUTH. HOWEVER IT APPEARS CONVECTIVE OUTFLOW FROM THESE FORCING MECHANISMS WILL BE CONVERGING OVER WESTERN PORTIONS OF THE ARKLAMISS LATE THIS AFTERNOON...AND FARTHER EAST AS WE GO INTO THE EVENING. SO HAVE CONTINUED THE TREND OF INCREASING POPS FOR THE EARLY EVENING. THERE CONTINUES TO BE A LIMITED THREAT FOR A FEW SEVERE STORMS. HAVE EXPANDED THE AREA TO INCLUDE AREAS ALONG/N OF THE HWY 82 CORRIDOR WHERE GREATER COMBINATION OF FORCING AND DEEP LAYER SHEAR (~35 KTS) WILL EXIST. FARTHER SOUTH...GREATER HEATING HAS RESULTED IN STEEPER LOW LEVEL LAPSE RATES (~8.5 DEG C/KM)...AND WITH THE ORGANIZED COASTAL CONVECTIVE SYSTEM MOVING INTO THE REGION...THERE WILL BE STRONG TO SEVERE WIND GUST POTENTIAL GIVEN GREATER DOWNDRAFT TEMPERATURE DIFFERENCE. OVERALL...THE GREATER CHANCE FOR ORGANIZED CONVECTION THIS AFTERNOON INTO THE EARLY EVENING SHOULD BE MAINLY ALONG/N OF HWY 82 AND OVER NE LA INTO SOUTHWEST AND SOUTH CENTRAL MS. LOOK FOR STORMS TO DIMINISH WITH SUNSET WITH GENERALLY QUIET WEATHER EXPECTED OVERNIGHT. FOR SUNDAY INTO SUNDAY NIGHT...CONTINUED INFLUENCE FROM THE WESTERLIES COULD SUPPORT ANOTHER SIGNIFICANT CHANCE FOR SHOWERS/STORMS...ESPECIALLY IF ENERGY ASSOCIATED WITH THE SHORTWAVE TROUGH CROSSING THROUGH THE AREA TONIGHT SHEARS OUT AND TAILS BACK ACROSS THE ARKLAMISS. MOST GUIDANCE SUGGEST THAT MORE ROBUST CONVECTIVE CHANCES MAY HOLD OFF UNTIL MONDAY WHEN A SIGNIFICANTNORTHERN STREAM TROUGH WILL SEND A STRONG COLD FRONT SOUTHWARD THROUGH THE ARKLAMISS...ESPECIALLY FOR LOCATIONS SOUTH OF THE HWY 82 CORRIDOR WHERE DAYTIME HEATING AND DESTABILIZATION WILL BE GREATER. ALTHOUGH DEEP LAYER SHEAR WILL BE LESS...WITH STEEP LAPSE RATES (VERTICAL TOTALS NEAR 30) AND STRONG MOISTURE CONVERGENCE...THERE MAY BE A THREAT FOR SEVERE STORMS TO ORGANIZE AND WE HAVE ADDED THIS MENTION TO THE HWO/GRAPHICS. THE FORECAST CAVEAT IS THAT CONVECTION COULD DEVELOP EARLIER IN THE MORNING OR EVEN LATER SUNDAY NIGHT AND LIMIT DESTABILIZATION AND MAKE STORM INTENSITY MORE MARGINAL AND MORE OF THE SPS VARIETY. LOOK FOR MUCH DRIER AIR TO BEGIN BUILDING SOUTHWARD ACROSS THE AREA MONDAY NIGHT BEHIND THE FRONT. /EC/ TUESDAY THROUGH FRIDAY... SURFACE HIGH PRESSURE BUILDS INTO THE AREA AND KEEPS THE WARM MOIST AIR AT BAY. MODELS DIFFER SLIGHTLY ON THE DEPTH AND POSITION OF THE UPPER TROUGH...SO NOT SURE HOW MUCH COOL CANADIAN AIR SINK SOUTH...BUT IT WILL STILL BE A SIGNIFICANT CHANGE IN THE AIRMASS. LOWER TO MID 60S FOR A FEW NIGHTS AND HIGHS IN THE UPPER 80S TO NEAR 90 FOR A FEW DAYS WILL BE MORE COMFORTABLE. HAVE FOLLOWED CONSENSUS GUIDANCE TEMPERATURES AND POPS WHICH STILL LOOK GOOD. /07/ && .AVIATION...SHOWERS AND THUNDERSTORMS ARE MOVING NORTHEAST INTO THE REGION FROM LOUISIANA. THESE MAY AFFECT THE KGLH/KGWO TAF SITES LATER THIS AFTERNOON...AND PERHAPS KJAN CLOSER TO 00Z. HOWEVER...IT APPEARS THAT EASTERN SITES(KHBG/KMEI/KGTR) WILL BE LATER TO SEE STORMS IF THEY SEE ANY AT ALL. MAIN CONCERN WILL BE BRIEF MVFR REDUCTION IN VIS AND POTENTIAL FOR GUSTY WINDS IN THE STRONGEST STORMS. ACTIVITY SHOULD DIMINISH AFTER 01-03Z. OUTSIDE OF RAIN AREAS...VFR CONDITIONS SHOULD CONTINUE THIS AFTERNOON. SOME PATCHY FOG WILL BE POSSIBLE BEFORE DAYBREAK BUT SHOULD LIFT QUICKLY AND RETURN TO VFR CONDITIONS. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 94 73 93 / 38 27 21 40 MERIDIAN 72 92 72 92 / 33 29 18 40 VICKSBURG 73 95 72 94 / 34 23 20 40 HATTIESBURG 75 95 75 95 / 37 27 14 40 NATCHEZ 73 93 73 92 / 20 22 13 40 GREENVILLE 72 94 73 89 / 57 34 29 32 GREENWOOD 72 92 72 89 / 56 30 23 32 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/07/28
Hazardous weather outlook, Aug 22, 2:40 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 240 PM CDT SAT AUG 22 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 231945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 240 PM CDT SAT AUG 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH THE REMAINDER OF THIS AFTERNOON INTO THE EARLY EVENING. DAMAGING WIND GUSTS UP TO 60 MPH WILL BE THE PRIMARY HAZARD WITH THESE STORMS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY SEVERE STORMS WILL BE POSSIBLE MONDAY AFTERNOON AHEAD OF A COLD FRONT THAT WILL BE MOVING INTO THE AREA. DAMAGING WINDS UP TO 60 MPH AND HAIL WILL BE THE PRIMARY SEVERE WEATHER CONCERNS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON AND MONDAY. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 22, 4:26 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT SAT AUG 22 2015
MSZ053-054-059-222200-
CLAIBORNE MS-JEFFERSON MS-COPIAH MS-
426 PM CDT SAT AUG 22 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COPIAH...
SOUTHEASTERN CLAIBORNE AND EASTERN JEFFERSON COUNTIES UNTIL 500 PM
CDT...
AT 425 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BLUE HILL...OR 30 MILES WEST OF BROOKHAVEN...MOVING NORTHEAST AT
20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BLUE HILL AND UNION CHURCH AROUND 440 PM CDT.
MCBRIDE AROUND 450 PM CDT.
PEYTON AND PLEASANT HILL AROUND 455 PM CDT.
BARLOW AND ALLEN AROUND 500 PM CDT.
LAT...LON 3171 9109 3198 9071 3176 9053 3170 9073
3164 9075 3161 9088 3161 9093
TIME...MOT...LOC 2125Z 241DEG 17KT 3174 9092
10Special weather statement, Aug 22, 5:02 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
502 PM CDT SAT AUG 22 2015
MSZ053-054-059-222230-
CLAIBORNE MS-JEFFERSON MS-COPIAH MS-
502 PM CDT SAT AUG 22 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN COPIAH...
SOUTHEASTERN CLAIBORNE AND NORTHEASTERN JEFFERSON COUNTIES UNTIL 530
PM CDT...
AT 501 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER PEYTON...OR 22 MILES WEST OF HAZLEHURST...MOVING NORTHEAST AT 20
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BARLOW AROUND 510 PM CDT.
CARPENTER AND DENTVILLE AROUND 530 PM CDT.
LAT...LON 3183 9089 3205 9072 3205 9062 3190 9037
3169 9074
TIME...MOT...LOC 2201Z 220DEG 18KT 3186 9078
10Special weather statement, Aug 22, 6:03 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT SAT AUG 22 2015
MSZ048-049-055-222330-
SIMPSON MS-HINDS MS-RANKIN MS-
603 PM CDT SAT AUG 22 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN...
NORTHWESTERN SIMPSON AND SOUTHEASTERN HINDS COUNTIES UNTIL 630 PM
CDT...
AT 602 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER WHITES...OR 7 MILES SOUTHEAST OF BYRAM...MOVING NORTHEAST AT 15
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
FLORENCE AROUND 625 PM CDT.
RICHLAND...STAR AND MONTEREY AROUND 630 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3197 9018 3201 9023 3202 9022 3202 9025
3203 9025 3204 9023 3205 9023 3205 9028
3211 9035 3226 9013 3213 8991
TIME...MOT...LOC 2302Z 227DEG 13KT 3209 9020
10Special weather statement, Aug 22, 6:05 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
605 PM CDT SAT AUG 22 2015
ARZ074-075-222330-
ASHLEY AR-CHICOT AR-
605 PM CDT SAT AUG 22 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CHICOT AND EASTERN
ASHLEY COUNTIES UNTIL 630 PM CDT...
AT 605 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SNYDER...OR 10 MILES NORTH OF WILMOT...MOVING NORTHEAST AT 15
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SNYDER AROUND 620 PM CDT.
PORTLAND AND MONTROSE AROUND 630 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3339 9158 3339 9156 3322 9136 3308 9160
3321 9175
TIME...MOT...LOC 2305Z 227DEG 13KT 3320 9162
10Special weather statement, Aug 22, 6:31 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
631 PM CDT SAT AUG 22 2015
MSZ049-230000-
RANKIN MS-
631 PM CDT SAT AUG 22 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RANKIN COUNTY UNTIL 700
PM CDT...
AT 630 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BRANDON...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BRANDON AROUND 635 PM CDT.
PELAHATCHIE AROUND 700 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3219 9020 3220 9018 3221 9019 3223 9019
3223 9020 3225 9021 3239 9003 3230 8973
3223 8973 3211 8984 3207 9012
TIME...MOT...LOC 2330Z 226DEG 16KT 3223 8999
10Special weather statement, Aug 22, 6:33 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT SAT AUG 22 2015
ARZ074-075-230000-
ASHLEY AR-CHICOT AR-
633 PM CDT SAT AUG 22 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN CHICOT AND NORTHEASTERN
ASHLEY COUNTIES UNTIL 700 PM CDT...
AT 632 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR PORTLAND...OR 10 MILES NORTHEAST OF WILMOT...MOVING NORTHEAST AT
20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MONTROSE AROUND 650 PM CDT.
LAKE VILLAGE AROUND 700 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3339 9163 3339 9146 3348 9146 3349 9144
3329 9116 3306 9145 3336 9169
TIME...MOT...LOC 2332Z 216DEG 16KT 3318 9147
10The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 6:05 PM CDT | Special Weather Statement | JAN | Ashley | 25 min |
| Aug 22, 6:33 PM CDT | Special Weather Statement | JAN | Chicot | 27 min |
| Aug 22, 6:59 PM CDT | Special Weather Statement | JAN | Chicot | 31 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.